| Model Number |
5484113 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: product analysis part # 5484113.Lot # 0011155147.Visual and dimensional inspection confirmed 2.4mm of the driver tip has broken off.Optical inspection revealed a flat fracture surface with circular material flow.The damage to the driver is consistent with torsional overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having revision surgery due to rod fracture.It was reported that the screwdriver tip was damaged during set screw removal.There were no fragments of the implants or instruments remained in the patient's body.Product will be returned.There were no patient symptoms reported.There were no further complications reported regarding the event.